# SDR HEEA063262

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31073
- Make and model: Bell 206L-3
- Aircraft serial: 51519
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 25490923
- Condition: Fluctuating
- Location: Engine
- Part time: 1,038 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE AND TOT FLUCTUATIONS IN-FLIGHT AFTER POWER CHANGES.
